Existence of a class of fractional difference equations with two point boundary value problem

Ibrahim, Rabha W. (2015) Existence of a class of fractional difference equations with two point boundary value problem. Advances in Difference Equations, 2015 (269). pp. 1-12.

[img] PDF
ADE_Q2.pdf

Download (1MB)

Abstract

-

Item Type: Article
Uncontrolled Keywords: Existence of a class of fractional difference equations with two point boundary value problem
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Date Deposited: 01 Sep 2015
Last Modified: 01 Sep 2015
URI: http://repository.um.edu.my/id/eprint/103255

Actions (login required)

View Item View Item